For the past 4 days I have been experiencing 'hazy' vision. I have had excellent vision for my entire life (25) and only noticed something was different 4 days ago. The best way that I can describe it is like I have just woken up and my eyes have yet to adjust, all the time. The weekend before I noticed the problem I went to a techno concert where I used alkyl nitrites and a small amount of cocaine. I am not a habitual drug user and this was the first time I have used anything other than alcohol and occasionally tobacco since my third year of college. I know there are many possible reasons for hazy eye vision and I hope to visit the doctors office by early next week. Are there any probable explanations due to my techo concert transgressions? Thank you
Sudden changes of vision such as yours it should be considered an emergency. You should see an ophthalmologist as soon as possible. Even if you need to go to an emergency room. Yes the problem could be related to the drugs you took. I have seen patient's die for "a little cocaine". Learn from this and walk the straight and narrow.
I have not seen an ophthalmologist yet, but here is what the optometrist found. The glaucoma tests were negative (eye pressure test with air) and my eye looked healthy (some fancy 3D test not covered by insurance but cost me $40). My vision was excellent, 20/15 but I felt that I was straining a bit to see the smallest letters. She conducted several other tests and couldn't find anything wrong. Then she did some test to see if I had dry eyes which revealed that my eyes were exceptionally dry (some dead cells could be seen I believe?). I've been using the dry eye treatments that she gave me and I can't really tell if they are working or if I am just getting used to how I am seeing. I'll be sure to get then checked again and I am also going to have a physical exam done as it has been a while since my last.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.